# SDR CA151112001

- Difficulty date: November 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,805 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROAD
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND A CRACK ON THE BACK OF THE RT PROPELLER NR 1 BLADE AT APPROXIMATELY STATION 45.00", MID WAY UP THE LENGTH OF THE BLADE.  THE BLADE WAS REPLACED AND ACFT RETURNED TO SERVICE.
